| Model Number |
82113E |
| Medical Device Problem Codes |
Crack (1135); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/03/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Department assistant, post market surveillance for med consumables.The customer's complaint that the tubing cracked and leaked could not be confirmed because the product was not returned for failure investigation.The root cause of this failure was not identified.Although requested, patient demographics not provided.
Event or Problem Description
The customer reported that when they squeezed the drip chamber to pull ivig into chamber the burette cracked and leaked a minimal amount of medication while connected to a patient in the pnatl.There was no harm.